Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 212, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 6, 2016, 10:42 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 10:42 PM CDT (03:42 UTC)
- Expired
- Jul 6, 2016, 11:02 PM CDT
- In force
- 20 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, NE, Lincoln County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 6, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 28.9
The text
As transmitted.
761
WUUS53 KLBF 070342
SVRLBF
NEC041-111-113-070415-
/O.NEW.KLBF.SV.W.0212.160707T0342Z-160707T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1115 PM CDT
* AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARNOLD...OR
15 MILES SOUTHEAST OF STAPLETON...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARNOLD...MILLDALE...FINCHVILLE AND PLEASANT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4123 10041 4141 10041 4158 10017 4142 9994
4124 10023
TIME...MOT...LOC 0342Z 226DEG 23KT 4137 10025
HAIL...1.00IN
WIND...60MPH
$$
ET1 follow-up statement
456
WWUS53 KLBF 070402
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1102 PM CDT WED JUL 6 2016
NEC041-111-113-070412-
/O.CAN.KLBF.SV.W.0212.000000T0000Z-160707T0415Z/
CUSTER NE-LINCOLN NE-LOGAN NE-
1102 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CUSTER...
NORTHEASTERN LINCOLN AND SOUTHEASTERN LOGAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL AND SOUTHWESTERN NEBRASKA...AND CENTRAL NEBRASKA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL NEBRASKA.
LAT...LON 4123 10041 4141 10041 4158 10017 4142 9994
4124 10023
TIME...MOT...LOC 0401Z 226DEG 23KT 4146 10013
$$
ETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:53 PM CDT, 7 hours 49 minutes earlier.
Area forecast discussion, Jul 6, 2:53 PM CDT, 7 hours 49 minutes before
Area Forecast Discussion National Weather Service North Platte NE 253 PM CDT WED JUL 6 2016 .SYNOPSIS... Issued at 204 PM CDT Wed Jul 6 2016 Upper air pattern continues a suppressed ridge across the southern conus with nearly zonal flow across the high plains. A trough/low is moving east near the Montana/Canadian border. At the surface a low was analyzed across northeast Wyoming with a warm front/stationary boundary to the southeast across the panhandle of Nebraska then curves east across southern Nebraska. A cold front trails from the low to the southwest. Temps this afternoon under mostly sunny skies have warmed into the mid 80s to the mid 90s, warmest to the southwest of the boundary across southwest Nebraska. && .SHORT TERM...(This evening through Thursday) Issued at 204 PM CDT Wed Jul 6 2016 Complex forecast tonight with a couple of area of concern for thunderstorms. First is the low as it pushes towards the Black Hills. Models in good agreement developing a complex near the hills then tracking the complex to the east southeast. The main uncertainty is how far to the south will the complex develop. At this time it looks likely to impact northern Nebraska and the SPC day 1 outlook update increase part of Nebraska and S Dakota into a moderate risk for severe weather. With good CAPE and 0-6km bulk shear of 50kts plus do not see a problem with storms becoming severe this evening. Winds are a major concern with significant winds gusts of 80 mph or higher possible. Another area will be along the stalled boundary over the panhandle as it drifts east. Models keep the activity more isolated and with less moisture to work with this seems probable. Both hail and winds will be concern with these storms. Radar already showing returns to the north and west and expect this activity to only grow over the late afternoon hours. Overnight, as the main focus shifts east, activity should diminish. Models continue to linger some activity post frontal across northern Nebraska into tomorrow. Will include low pops however not having a high confidence of the activity continuing. Would not be surprised if the morning activity is really just stratus and little shower activity as the better lift is contained to the north in the Dakotas. .LONG TERM...(Thursday night through Wednesday) Issued at 204 PM CDT Wed Jul 6 2016 Models in good agreement in mid and near term and have good confidence in the forecast. Surface high pressure will build into western Nebraska over night with clear skies and light and variable winds on Thursday. Lows in the 50s and 60s. H5 ridge builds back into western Nebraska on Friday as surface high pressure moves east and southerly upslope flow begins. Highs in the 80s. Slight chance pops retained through the evening from southwest into northern Nebraska either side of a highway 61 line. Heating of the day forcing at 700mb and weak low level jet to combine for isolated to widely scattered precipitation. Saturday a warm front will lift to the northeast over western Nebraska and temperatures will rise back into the 90s. Isolated thunderstorms along trough axis through the afternoon over the Nebraska panhandle and spreading east over night as low level jet develops. Sunday afternoon chances increase as upper closed low moves into central Idaho and heights begin to fall over the northern plains. Good moisture advection in southerly flow. Trough will focus thunderstorms over the panhandle through the afternoon and moving east followed by surface cold front Sunday night. Cooler Monday and Tuesday with thunderstorm chances over eastern portions of the forecast area as upper low moves northeast from central Idaho into south central Canada. Highs around 90 on Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1249 PM CDT Wed Jul 6 2016 Thunderstorms, some severe, expected to impact the region this evening and overnight, especially across northern Nebraska and the KVTN terminal. A complex of storms are expected to fire across the Black Hills this afternoon then track E/SE into northern Nebraska. Current timing for impact to KVTN will be 23z into 03z, however this could be shifted an hour or two. Also could see some thunderstorms along the dry line over western Nebraska which will drift eastward. Models are in less agreement with coverage of storms along the dry line. This would impact the KLBF terminal and will include a VCTS due to lower confidence. Activity pushes east overnight with VFR conditions across southwestern Nebraska. Models develop some stratus in the wake of the complex across northern Nebraska. Will include in the KVTN forecast, however this will need to be monitored closely. && .HYDROLOGY... Issued at 204 PM CDT Wed Jul 6 2016 North Platte River at Lewellen dropped a little more this morning to 7.37 feet and have a higher confidence river will remain below the minor flood stage of 7.5 feet. Still could see a slight rise depending on evening rainfall, however forecast keeps level at or below 7.4 feet. Thus the flood advisory was canceled in favor of a river statement for elevated flows but no flooding. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek HYDROLOGY...Masek
Hazardous weather outlook, Jul 6, 3:28 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT WED JUL 6 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-072030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT WED JUL 6 2016 /228 PM MDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. THE RISK IS GREATEST ALONG AND NORTH OF A LINE FROM FROM VALENTINE TO AINSWORTH AND ONEILL WHERE WIND GUSTS TO 80 MPH MAY DEVELOP. HAIL TWO INCHES OR LARGER IN DIAMETER IS POSSIBLE ACROSS NORTHERN SHERIDAN COUNTY. AN ISOLATED TORNADO MAY FORM BETWEEN VALENTINE AND GORDON. EXTREME INSTABILITY WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS ELSEWHERE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. WIND DAMAGE AND LARGE HAIL ARE THE THREAT IN THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY THROUGH TUESDAY. STORM COVERAGE IS EXPECTED TO BE MOSTLY ISOLATED. THE RISK OF SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jul 6, 9:50 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TORNADO 2 NW BRADY 41.04N 100.39W
07/06/2016 LINCOLN NE PUBLIC
PUBLIC ESTIMATED LOCATION.
&&
SJACOBSLocal storm report, Jul 6, 9:51 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
951 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST 4 NNE NORTH PLATTE 41.19N 100.74W
07/06/2016 M69 MPH LINCOLN NE MESONET
&&
SJACOBSLocal storm report, Jul 6, 10:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
07/06/2016 M60 MPH CUSTER NE ASOS
&&
SJACOBSSpecial weather statement, Jul 6, 10:06 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT WED JUL 6 2016
NEZ071-070345-
FRONTIER NE-
1006 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRONTIER COUNTY UNTIL
1045 PM CDT...
AT 1006 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF INDIANOLA...OR 14 MILES NORTHEAST OF MCCOOK...MOVING
EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STOCKVILLE...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
DANCING LEAF EARTH LODGE...WILLOW VIEW CAMPGROUND...ORAFINO...
FREEDOM AND QUICK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 40.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4055 10066 4056 9998 4044 9998 4043 10009
4035 10010 4035 10067
TIME...MOT...LOC 0306Z 273DEG 29KT 4038 10046
BUTTLERSpecial weather statement, Jul 6, 10:07 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT WED JUL 6 2016
NEZ038-070330-
CUSTER-
1007 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CUSTER COUNTY...
AT 1006 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF
CALLAWAY... OR 11 MILES SOUTHWEST OF BROKEN BOW...MOVING EAST AT 55
MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...ANSLEY...MASON CITY...OCONTO...BERWYN...WESTERVILLE...
BLOCK HILL BASIN...BURR OAK...GAVIN SIDING...LODI...CUMRO...
BUCKEYE...
PRESSEY STATE WILDLIFE MANAGEMENT AREA AND INTERSECTION OF HIGHWAY
183 AND CUMRO ROAD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 76 AND 98.
HIGHWAY 2 BETWEEN MILE MARKERS 275 AND 307.
HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NORTH PLATTE.
LAT...LON 4115 9992 4144 9981 4139 9920 4113 9920
4107 9921
TIME...MOT...LOC 0306Z 277DEG 49KT 4126 9977
ETLocal storm report, Jul 6, 10:12 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TORNADO 10 SSW HAY SPRINGS 42.55N 102.76W
07/06/2016 SHERIDAN NE 911 CALL CENTER
TORNADO LIFTED.
0418 PM TORNADO 10 SSW HAY SPRINGS 42.55N 102.76W
07/06/2016 SHERIDAN NE 911 CALL CENTER
TORNADO LIFTED AT 1619 LT.
0425 PM HAIL 15 S HAY SPRINGS 42.47N 102.69W
07/06/2016 E1.00 INCH SHERIDAN NE PUBLIC
0435 PM HAIL 8 W ARTHUR 41.57N 101.85W
07/06/2016 M1.25 INCH ARTHUR NE TRAINED SPOTTER
0442 PM HAIL 22 N LAKESIDE 42.38N 102.46W
07/06/2016 E1.00 INCH SHERIDAN NE PUBLIC
0442 PM HAIL 5 SW ARTHUR 41.52N 101.76W
07/06/2016 M1.00 INCH ARTHUR NE PUBLIC
0506 PM HAIL 10 SW ARTHUR 41.47N 101.83W
07/06/2016 E1.00 INCH ARTHUR NE PUBLIC
0509 PM HAIL 6 WSW ARTHUR 41.54N 101.80W
07/06/2016 E0.88 INCH ARTHUR NE PUBLIC
0509 PM HAIL 8 W ARTHUR 41.57N 101.85W
07/06/2016 E0.50 INCH ARTHUR NE PUBLIC
0520 PM HAIL 3 SW ARTHUR 41.54N 101.73W
07/06/2016 E0.88 INCH ARTHUR NE PUBLIC
0527 PM HAIL 3 SSW ARTHUR 41.53N 101.71W
07/06/2016 E0.88 INCH ARTHUR NE PUBLIC
0547 PM HAIL 10 NNW HAY SPRINGS 42.82N 102.76W
07/06/2016 E0.88 INCH SHERIDAN NE PUBLIC
0550 PM FUNNEL CLOUD 20 NW ASHBY 42.23N 102.21W
07/06/2016 SHERIDAN NE TRAINED SPOTTER
TRAINED SPOTTER...LOCATED 5 MILES NORTH OF ASHBY...AND
LOOKING NORTHWEST INTO SOUTHEASTERN SHERIDAN
COUNTY...REPORTS A FUNNEL CLOUD.
0556 PM TORNADO 10 NNE ELLSWORTH 42.19N 102.21W
07/06/2016 SHERIDAN NE TRAINED SPOTTER
REPORTS OF A LARGE TORNADO CURRENTLY ON THE GROUND ACROSS
SOUTHEASTERN SHERIDAN COUNTY.
0620 PM TORNADO 9 NNW ASHBY 42.15N 102.00W
07/06/2016 CHERRY NE TRAINED SPOTTER
MULTIPLE VORTEX TORNADO...SHORTLY BEFORE BECOMING RAIN
WRAPPED.
0627 PM TSTM WND GST 7 E MERRITT RESERVOIR D 42.65N 100.73W
07/06/2016 E60.00 MPH CHERRY NE PUBLIC
0652 PM FUNNEL CLOUD 10 N HYANNIS 42.15N 101.76W
07/06/2016 CHERRY NE TRAINED SPOTTER
0658 PM TSTM WND GST 1 SSE VALENTINE 42.86N 100.54W
07/06/2016 M58.00 MPH CHERRY NE ASOS
0703 PM FUNNEL CLOUD 15 NE HYANNIS 42.15N 101.55W
07/06/2016 CHERRY NE TRAINED SPOTTER
0735 PM HAIL 7 ESE ARTHUR 41.53N 101.57W
07/06/2016 E1.75 INCH ARTHUR NE PUBLIC
0744 PM TSTM WND GST 2 SE SPRINGVIEW 42.80N 99.72W
07/06/2016 E60.00 MPH KEYA PAHA NE PUBLIC
0755 PM TORNADO 15 SE ARTHUR 41.42N 101.49W
07/06/2016 ARTHUR NE TRAINED SPOTTER
ESTIMATED LOCATION.
0800 PM HAIL 4 NE SUTHERLAND 41.20N 101.07W
07/06/2016 M1.75 INCH LINCOLN NE PUBLIC
0808 PM TORNADO 15 SW TRYON 41.40N 101.15W
07/06/2016 MCPHERSON NE TRAINED SPOTTER
0811 PM TSTM WND GST 12 N STUART 42.77N 99.14W
07/06/2016 E60.00 MPH HOLT NE PUBLIC
0815 PM TSTM WND GST 7 N TRYON 41.66N 100.94W
07/06/2016 E70.00 MPH MCPHERSON NE PUBLIC
HAIL INCH HAIL WITH THE WIND.
0845 PM TSTM WND GST SUTHERLAND 41.16N 101.13W
07/06/2016 E60.00 MPH LINCOLN NE PUBLIC
0845 PM HAIL 2 N NORTH PLATTE 41.16N 100.77W
07/06/2016 M1.00 INCH LINCOLN NE AMATEUR RADIO
0845 PM HAIL 11 NNE HERSHEY 41.31N 100.92W
07/06/2016 M1.75 INCH LINCOLN NE FIRE DEPT/RESCUE
0905 PM TSTM WND GST 5 N NORTH PLATTE 41.21N 100.77W
07/06/2016 M68.00 MPH LINCOLN NE TRAINED SPOTTER
0905 PM TSTM WND GST 5 N NORTH PLATTE 41.21N 100.77W
07/06/2016 M72.00 MPH LINCOLN NE TRAINED SPOTTER
0912 PM HAIL 3 N NORTH PLATTE 41.18N 100.77W
07/06/2016 M1.50 INCH LINCOLN NE NWS EMPLOYEE
70 MPH WINDS.
0914 PM TSTM WND GST 4 NNE NORTH PLATTE 41.19N 100.74W
07/06/2016 M69.00 MPH LINCOLN NE MESONET
0915 PM TSTM WND GST 3 N NORTH PLATTE 41.18N 100.77W
07/06/2016 M78.00 MPH LINCOLN NE NWS EMPLOYEE
0928 PM TORNADO 2 NW BRADY 41.04N 100.39W
07/06/2016 LINCOLN NE PUBLIC
PUBLIC ESTIMATED LOCATION.
0939 PM WILDFIRE 5 W HAYES CENTER 40.51N 101.12W
07/06/2016 HAYES NE EMERGENCY MNGR
SPARKED BY LIGHTNING...THE RAIN PUT IT OUT.
0940 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
07/06/2016 M60.00 MPH CUSTER NE ASOS
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 29 min |
| Jul 6, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 47 min |
| Jul 6, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 29 min |
| Jul 6, 7:16 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| Jul 6, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 30 min |
| Jul 6, 7:39 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 36 min |
| Jul 6, 7:44 PM CDT | Tornado Warning | LBF | Arthur, McPherson | 31 min |
| Jul 6, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| Jul 6, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 60 min |
| Jul 6, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Hooker, McPherson | 29 min |
| Jul 6, 8:14 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 31 min |
| Jul 6, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 19 min |
| Jul 6, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 32 min |
| Jul 6, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Thomas | 29 min |
| Jul 6, 8:59 PM CDT | Special Weather Statement | LBF | Holt | 31 min |
| Jul 6, 9:01 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jul 6, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 28 min |
| Jul 6, 9:11 PM CDT | Special Weather Statement | LBF | Frontier, Hayes | 49 min |
| Jul 6, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 34 min |
| Jul 6, 9:14 PM CDT | Special Weather Statement | LBF | Brown | 46 min |
| Jul 6, 9:26 PM CDT | Special Weather Statement | LBF | Custer | 49 min |
| Jul 6, 9:29 PM CDT | Special Weather Statement | LBF | Holt | 46 min |
| Jul 6, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 13 min |
| Jul 6, 9:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 36 min |
| Jul 6, 9:45 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 30 min |
| Jul 6, 10:06 PM CDT | Special Weather Statement | LBF | Frontier | 39 min |
| Jul 6, 10:07 PM CDT | Special Weather Statement | LBF | Custer | 23 min |
| Jul 6, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 32 min |
| Jul 7, 12:10 AM CDT | Special Weather Statement | LBF | Brown, Rock | 50 min |
| Jul 7, 12:25 AM CDT | Special Weather Statement | LBF | Brown, Rock | 50 min |
| Jul 7, 1:20 AM CDT | Special Weather Statement | LBF | Holt, Rock | 40 min |
| Jul 7, 6:22 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.